# SDR SWAA2024092439943

- Difficulty date: September 21, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N8732S
- Make and model: Boeing 737-8
- Aircraft serial: 42551
- Aircraft time: 12,295 hours, 5,750 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN EMERGENCY PROXIMITY LIGHTING SHOWS SIGNS OF WATER/HUMIDITY DAMAGE NEAR PASSENGER CABIN SEAT 30C.<[01] R&R EMER PROX LIGHTING STRIP REF SIP
